# SDR UPS804796

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Slot Cntrl Valve
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

CREW REPORTED HYDRAULIC SYSTEM LOST FLUID RAPIDLY IN CRUISE EMERGENCY SHUT-DOWN.  HYD FLUID FELL TO STANDPIPE.  FOUND O-RING BLOWN ON SLPT INLET CHECK VALVE ON SLOT CONTROL VALVE.  REPLACED O-RINGS ON CHECK VALVE.  LEAK CHK NORMAL PER DC8 MM 27-80-04, PG.201.  CHANGED NR 3 ENG HYD PUMP AND FILTERS IAW MM 29-10-12.  SERVICED HYD RESERVOIR IAW 12-30-01.
